# SDR 07FDEA01763

- Difficulty date: May 11, 2007
- Submitted: May 14, 2007
- Operation: Air carrier
- Aircraft: N455FE
- Make and model: Airbus A310-222
- Aircraft serial: 331
- Aircraft time: 31,766 hours, 14,370 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Computer
- Part number: 4907905
- Part serial: 638
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAPS STUCK AT 20 DEG/20 DEG DURING EMERG CHKLIST.  FIRST STUCK AT 20DEG/15DEG WITH BOTH SYS 1 AND SYS 2 LIGHT ON.  CHCKD FAULT CODE ON SFCC FOUND HIGH SPEED PRESS SWITCH ON NR 1 SFCC AND MAIN CONTROL VALVE ON NR 2 SFCC.  CHECKED WIRE INTEGRITY AND PHYSICAL CONDITION OF PRESS SWITCH AND MAIN CONTROL VALVE, NO   DEFECT NOTED.  FURTHER VISUAL INSPECTION FOUND RT TORQUE LIMITER POP-OUT AND NO ENOUGH LUBRICATION ON FLAP SCREW JACK.  PROPERLY LUBRICATED AND SERVICED GEAR BOXES PER MM27-50-00-3 AND REPLACED BOTH SFCC FOR PRECATIONARY PER MM27-51-18.  RAN ENGINE PER A310-JRH AND PERFORMED FLAPS OPERATIONAL CHK SEVERAL TIMES, SATISFACTORY AND NO FAULT FOUND.
